# SDR UPS98227716

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER EXIT LIGHT OVERWING AT SEAT POS 12 FAILED TEST.  REMOVED AND REPLACED BATTERY PACK FOR LEFT AFT OVERWING EXIT, OPS CK NORMAL PER UPS DWG 727-33A-006.
